Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             82 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A Generalization of Kendall's Rank Correlation Statistic. II Terpstra, T.J.
1956
59 C p. 59-66
8 p.
artikel
2 A Generalization of Nörlund’s Theory of Principal Solutions of Linear Difference Equations. II Sikkema, P.C.
1956
59 C p. 83-94
12 p.
artikel
3 A General Theorem Concerning Primitive Notions of Euclidean Geometry Tarski, Alfred
1956
59 C p. 468-474
7 p.
artikel
4 A Note on Computable Functionals Kleene, S.C.
1956
59 C p. 275-280
6 p.
artikel
5 Application of the Theory of Sectionally Holomorfic Functions to Wiener-Hopf type Integral Equations Sparenberg, J.A.
1956
59 C p. 29-34
6 p.
artikel
6 A Remark On Brouwermeasurable Functions Van Rootselaar, B.
1956
59 C p. 579-580
2 p.
artikel
7 A Result on Consistency and its Application to theTheory of Definition Robinson, Abraham
1956
59 C p. 47-58
12 p.
artikel
8 A Symmetric Primitive Notion for Euclidean Geometry Scott, Dana
1956
59 C p. 456-461
6 p.
artikel
9 Asymptotics IIIa Van Der Corput, J.G.
1956
59 C p. 1-10
10 p.
artikel
10 Asymptotics IIIb Van Der Corput, J.G.
1956
59 C p. 11-14
4 p.
artikel
11 Asymptotics IVa Van Der Corput, J.G.
1956
59 C p. 129-135
7 p.
artikel
12 Asymptotics IVb Van Der Corput, J.G.
1956
59 C p. 136-142
7 p.
artikel
13 A Table of the Coefficients of the Powers of η(ι)1) Newman, Morris
1956
59 C p. 204-216
13 p.
artikel
14 A Theorem on Positive Matrices Van Der Blij, F.
1956
59 C p. 108-109
2 p.
artikel
15 Author-Index 1956
59 C p. IV-
1 p.
artikel
16 Characteristic Classes and Monoidal Transformations Van de Ven, A.J.H.M.
1956
59 C p. 571-578
8 p.
artikel
17 Conditions for Applicability of Linear Differential Operators of Infinite Order with Polynomial Coefficients Sikkema, P.C.
1956
59 C p. 181-189
9 p.
artikel
18 Conjugate Spaces of Orlicz Spaces Luxemburg, W.A.J.
1956
59 C p. 217-228
12 p.
artikel
19 Decompositions Of Sets and Spaces. Dekker, Th. J.
1956
59 C p. 581-589
9 p.
artikel
20 Decompositions Of Sets and Spaces. II Dekker, Th. J.
1956
59 C p. 590-595
6 p.
artikel
21 Die Einführung von Beschränkt- und Total-Additivem Masz. I Ridder, J.
1956
59 C p. 143-154
12 p.
artikel
22 Die Einführung von Beschränkt- und Total-Additivem Masz. II Ridder, J.
1956
59 C p. 155-165
11 p.
artikel
23 Die Vektorübertragungen in der Finslerschen Geometrie und der Wegegeometrie Laugwitz, Detlef
1956
59 C p. 21-28
8 p.
artikel
24 Direct Products In Modular Lattices Dwinger, PH.
1956
59 C p. 435-443
9 p.
artikel
25 Equationally Complete Extensions of Finite Algebras Scott, Dana
1956
59 C p. 35-38
4 p.
artikel
26 Equationally Complete Rings and Relation Algebras Tarski, Alfred
1956
59 C p. 39-46
8 p.
artikel
27 Equations Differentielles Lineaires Verifiees par Certaines Fonctions Modulaires Elliptiques Touchard, J.
1956
59 C p. 166-169
4 p.
artikel
28 Equilaterality as the Only Primitive Notion of Euclidean Geometry Beth, Evert W.
1956
59 C p. 462-467
6 p.
artikel
29 Expansion Theorems for the G-Function. XI Expansions in Series of Generalized Hypergeometric Functions Meijer, C.S.
1956
59 C p. 70-82
13 p.
artikel
30 Explizite Spindarstellung der Drehgruppe Freudenthal, Hans
1956
59 C p. 515-522
8 p.
artikel
31 Free Algebras with an Empty Set of Generators Peremans, W.
1956
59 C p. 565-570
6 p.
artikel
32 Further Results on Algebraic Basic Sets of Polynomials. III Makar, Ragy H.
1956
59 C p. 295-300
6 p.
artikel
33 Groups of Motions of Order ½n(n–1)+ 1 in Riemannian n-Spaces Kuiper, Nicolaas H.
1956
59 C p. 313-318
6 p.
artikel
34 Ideals in Compact Connected Semigroups 1) 1) This work was supported by the National Science Foundation (U.S.A.). Doniphan Wallace, Alexander
1956
59 C p. 535-539
5 p.
artikel
35 Index 1956
59 C p. I-III
nvt p.
artikel
36 Inequalities in the Geometries of Spheres and of Lines Bottema, O.
1956
59 C p. 523-531
9 p.
artikel
37 L'anneau 5-Alternatif Boers, A.H.
1956
59 C p. 532-534
3 p.
artikel
38 Maximum Likelihood Estimation Of Ordered Probabilities 1) Van Eeden, Constance
1956
59 C p. 444-455
12 p.
artikel
39 Note on the Compactification of Separated Uniform Spaces Behrend, F.A.
1956
59 C p. 269-270
2 p.
artikel
40 On Complexes in a Semigroup Kemperman, J.H.B.
1956
59 C p. 247-254
8 p.
artikel
41 On Conformal Equivalence of Riemannian Manifolds which Admit an Exterior form Clark, R.S.
1956
59 C p. 198-203
6 p.
artikel
42 On Currents and their Invariant Derivatives. I Schouten, J.A.
1956
59 C p. 371-380
10 p.
artikel
43 On Currents and their Invariant Derivatives. II Schouten, J.A.
1956
59 C p. 381-385
5 p.
artikel
44 On some Problems of Borsuk Concerning a Hyperspace of Compact Sets De Groot, J.
1956
59 C p. 95-103
9 p.
artikel
45 On Sum-Equations. I Sikkema, P.C.
1956
59 C p. 411-421
11 p.
artikel
46 On Sum-Equations. II Sikkema, P.C.
1956
59 C p. 422-425
4 p.
artikel
47 On the a-Values of the Random Meromorphic Function Mikhail, M.N.
1956
59 C p. 170-180
11 p.
artikel
48 On The Axioms of Baer and Kurosh In Modular Lattices Dwinger, Ph.
1956
59 C p. 596-601
6 p.
artikel
49 On the Group of Automorphisms of the Lattice of Closure Operators of a Complete Lattice Dwinger, Ph.
1956
59 C p. 128-
1 p.
artikel
50 On the Group of Rotations in R6 Van Der Woudef, W.
1956
59 C p. 367-370
4 p.
artikel
51 On the Inequality of Mathieu Van Der Corput, J.G.
1956
59 C p. 15-20
6 p.
artikel
52 On the Magnitude of the Error in the Approach to Stable Distributions. I Lipschutz, Miriam
1956
59 C p. 281-287
7 p.
artikel
53 On the Magnitude of the Error in the Approachto Stable Distributions. II Lipschutz, Miriam
1956
59 C p. 288-294
7 p.
artikel
54 On The Minkowski-Hlawka Theorem Lekkerkerker, C.G.
1956
59 C p. 426-434
9 p.
artikel
55 On Theorems of Wolstenholme and Leudesdorf Additional Note Duparc, H.J.A.
1956
59 C p. 67-69
3 p.
artikel
56 On the Roots of the Biquadratic Equation Bottema, O.
1956
59 C p. 407-410
4 p.
artikel
57 On the Univariable Series F(t) ≡ F(a; b 1, b 2, … , b k ; c; t, t 2, … ,b k ) and its Applications in Probability Theory Steyn, H.S.
1956
59 C p. 190-197
8 p.
artikel
58 Perturbation by Changes One-Dimensional Boundary Conditions Wolf, Frantisek
1956
59 C p. 360-366
7 p.
artikel
59 Processes Represented as Integrals of a Class of Random Functions Ramakrishnan, Alladi
1956
59 C p. 120-127
8 p.
artikel
60 Product Varieties of two Rational Normal Curves Stein, E.
1956
59 C p. 104-107
4 p.
artikel
61 Quadratic forms and Euler Products van der Blij, F.
1956
59 C p. 229-237
9 p.
artikel
62 Quadratic forms over Fields with a Discrete Valuation II. Norms Springer, T.A.
1956
59 C p. 238-246
9 p.
artikel
63 Slippage Tests for a Set of Gamma-Variates Doornbos, R.
1956
59 C p. 329-337
9 p.
artikel
64 Some New Cohomology Invariants for Complex Manifolds. I Fröher, Alfred
1956
59 C p. 540-552
13 p.
artikel
65 Some New Cohomology Invariants for Complex Manifolds. II Frolicher, Alfred
1956
59 C p. 553-564
12 p.
artikel
66 Some Remarks on Banach Function Spaces Luxemburg, W.A.J.
1956
59 C p. 110-119
10 p.
artikel
67 Some Results on Matrix Spaces. I El Makarem, H.H.A.
1956
59 C p. 490-498
9 p.
artikel
68 Some Results On Matrix Spaces. II El Makarem, H.H.A.
1956
59 C p. 499-510
12 p.
artikel
69 Sur Les Espaces Normés Non-Archimédiens. I Monna, A.F.
1956
59 C p. 475-483
9 p.
artikel
70 Sur Les Espaces Normés Non-Archimédiens. II Monna, A.F.
1956
59 C p. 484-489
6 p.
artikel
71 Sur un Théorème Fondamental de M. Milloux et Ses Extensions. I Hiong, King-Lai
1956
59 C p. 386-396
11 p.
artikel
72 Sur un Théorème Fondamental de M. Milloux et Ses Extensions. II Hiong, King-Lai
1956
59 C p. 397-402
6 p.
artikel
73 Symmetric Nonassociative Algebras van Albada, P.J.
1956
59 C p. 265-268
4 p.
artikel
74 The Asymptotic Behaviour of the Hermite Polynomials Heflinger, Lee O.
1956
59 C p. 255-264
10 p.
artikel
75 The Gebietstreue in Semigroups Wallace, A.D.
1956
59 C p. 271-274
4 p.
artikel
76 Theory of Vector-Valued Differential Forms Frölicher, Alfred
1956
59 C p. 351-359
9 p.
artikel
77 Theory of Vector-Valued Differential Forms Frölicher, Alfred
1956
59 C p. 338-350
13 p.
artikel
78 The Routh-Hurwitz Condition for the Biquadratic Equation Bottema, O.
1956
59 C p. 403-406
4 p.
artikel
79 Two Algebraic Theorems with Applications Kuiper, N.H.
1956
59 C p. 319-328
10 p.
artikel
80 Zum Matrizenkalkul. II Bodewig, E.
1956
59 C p. 301-304
4 p.
artikel
81 Zum Matrizenkalkul. III Bodewig, E.
1956
59 C p. 305-312
8 p.
artikel
82 Zur Berechnung der Charaktere der Halbeinfachen Lieschen Gruppen. III 1) 1) Siehe I, II: Proceedings Kon. Ned. Akad. v. Wet. A 57, 369–376, 488–491 = Indagationes Math. 16, 369–376, 488–491 (1954). Man korrigiere folgende Druckfehler: S. 369, Z. 9 v.u. Eαxi statt Eαxt . S. 373, z. 17 2 ( π , ϱ ) ( ϱ , ϱ ) statte 2 ( π , ϱ 0 ) ( ϱ , ϱ ) S. 376, Z. 1 (8.8) statt (5.8) S. 488, Z. 7 v.u. αν ± 1 2 (ξ 2 ± ξ 3) statt αν ± (ξ2 ± ξ3)Z. 6 v.u. (ξ1 ± ξ2) statt (ξ2 ± ξ4)S. 490, Z. 29 v.u. 192 statt 48.33 Series A Freudenthal, Hans
1956
59 C p. 511-514
4 p.
artikel
                             82 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland